# SDR AALA202301255723

- Difficulty date: January 20, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 66,062 hours, 26,995 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER RIB, LOCATED AT STABILIZER STA 92.70, AT THIRD STIFFENER FROM FRONT SPAR. REPAIRED RIB PER SRM 55-10-09-2R-4.
